Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/87686
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Asynchronous l₂–l∞ filtering for discrete-time stochastic Markov jump systems with randomly occurred sensor nonlinearities
Other Titles: Asynchronous l(2)-l -infinity filtering for discrete-time stochastic Markov jump systems with randomly occurred sensor nonlinearities
Author: Wu, Z.
Shi, P.
Su, H.
Chu, J.
Citation: Automatica, 2014; 50(1):180-186
Publisher: Elsevier Science
Issue Date: 2014
ISSN: 0005-1098
1873-2836
Statement of
Responsibility: 
Zheng-Guang Wu, Peng Shi, Hongye Su, Jian Chu
Abstract: Abstract not available
Keywords: Stochastic systems; Nonhomogeneous Markov chain; Asynchronous filter; Sensor nonlinearity giant cell arteritis; epidemiology; vasculitis; incidence
Rights: © 2013 Elsevier Ltd. All rights reserved.
RMID: 0020135137
DOI: 10.1016/j.automatica.2013.09.041
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.